... bit tired. Today I took the full 1mg dose and pretty tired. A friend suggested a 5 hour energy until my body gets used to the meds and levels off. Does anyone else do this? If so do you get jitters?
Hello ammo177afwife. In answer to your question, its a very common side effect, the feeling tired, is part of the medication at work. Beginners dose is usually 0.5mg twice a day. So, now you're there. I suggest taking it as I just explained, half at one time, the other half at another. Lorazapam (Ativan) is a very fast acting benzodiazepine, it will most certainly leave your body within 24 hours and even less. Another side effect again, common, is that it also will cause sleepiness. I don't recommend the 5 hour energy, it will work against the Lorazapam, kind of counter-productive As for the feeling tired,that eventually leaves you, not long after you've been on it for awhile. your body is adjusting to it, so give it a chance. Hope this might have been of help to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2012 • 2 answers
Posted 5 Aug 2012 • 3 answers
Posted 15 Nov 2013 • 2 answers
Posted 6 Mar 2015 • 2 answers
Posted 26 Sep 2016 • 4 answers